Volume 13 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – G
Gadgil, Siddhartha
Homogeneous length functions on groups
Galateau, Aurélien
Le problème de Bogomolov effectif sur les variétés abeliennes
Galindo Martínez, César
A Five-term exact sequence for Kac cohomology
Gallardo, Patricio
A generic slice of the moduli space of line arrangements
Gallauer Alves de Souza, Martin
Tensor triangular geometry of filtered modules
Gan, Wee
Ganapathy, Radhika
Congruences of parahoric group schemes
Gao, Zhibin
Frobenius-Perron theory of endofunctors
Garcia Martinez, Luis
Regularized theta lifts and (1,1)-currents on GSpin Shimura varieties
Garibaldi, Ryan
Vanishing of trace forms in low characteristics
Weakly commensurable $S$-arithmetic subgroups in almost simple algebraic groups of types $\mathsf{B}$ and $\mathsf{C}$
Garrousian, Mehdi
A blowup algebra for hyperplane arrangements
Garton, Derek
Random matrices, the Cohen--Lenstra heuristics, and roots of unity
Gauthier, Thomas
Continuity of the Green function in meromorphic families of polynomials
Gee, Toby
$G$-valued local deformation rings and global lifts
Crystalline extensions and the weight part of Serre's conjecture
p-adic Hodge-theoretic properties of étale cohomology with mod p coefficients, and the cohomology of Shimura varieties
Gelaki, Shlomo
Centers of graded fusion categories
Ghioca, Dragos
A dynamical variant of the Pink-Zilber conjecture
Preperiodic points for families of polynomials
Gholampour, Amin
Root systems and the quantum cohomology of ADE resolutions
Gibney, Angela
Equations for Chow and Hilbert quotients
Gille, Philippe
Formules pour l'invariant de Rost
Glazer, Itay
On rational singularities and counting points of schemes over finite rings
Goff, Christopher
Fusion rules for abelian extensions of Hopf algebras
Goldmakher, Leo
Multiplicative mimicry and improvements of the Polya-Vinogradov inequality
Goldstein, Daniel
Groups with exactly one irreducible character of degree divisible by {\slshape p}
González, José
Bivariant Algebraic Cobordism
Cox rings and pseudoeffective cones of projectivized toric vector bundles
González Pérez, Pedro Daniel
Arithmetic motivic Poincaré series of toric varieties
Goodearl, Kenneth
Closures in varieties of representations and irreducible components
Goodwin, Simon
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$
Gorelik, Maria
Denominator identity for affine Lie superalgebras with zero dual Coxeter number
Goren, Eyal
A Gross--Zagier formula for quaternion algebras over totally real fields
Theta operators on unitary Shimura varieties
Green, David
On Oliver's p-group conjecture
Greenberg, Matthew
L-invariants and Shimura Curves
Grizzard, Robert
Slicing the stars: counting algebraic numbers, integers, and units by degree and height
Gruenewald, David
Explicit CM-theory in dimension 2
Grushevsky, Samuel
The degree of the Gauss map of the theta divisor
Gualdi, Roberto
Heights of hypersurfaces in toric varieties
Gubler, Walter
A tropical approach to non-archimedean Arakelov geometry
Guerberoff, Lucio
Complex conjugation and Shimura varieties
Guerreiro, João
Mean square in the prime geodesic theorem
Guignard, Quentin
On the ramified class field theory of relative curves
Gulotta, Daniel
Equidimensional adic eigenvarieties for groups with discrete series
Gunther, Joseph
Slicing the stars: counting algebraic numbers, integers, and units by degree and height
Guralnick, Robert
Adequate groups of low degree
Groups with exactly one irreducible character of degree divisible by {\slshape p}
Gurjar, Rajendra
Factorially Closed Subrings of Commutative rings
Guruswami, Venkatesan
Cyclotomic function fields, Artin-Frobenius automorphisms, and List error-correction with optimal rate